# SDR RAIA2008120500001

- Difficulty date: December 4, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 21,171 hours, 19,998 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Worn
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR WOULD NOT OPEN FROM INSIDE THE AIRCRAFT (NO PASSENGERS ONBOARD).  MAINTENANCE REMOVED AND REPLACED THE INNER PASSENGER DOOR HANDLE CABLE.  DOOR OPS CHECKED GOOD.
